BibTeX record journals/tac/ChiangW16

download as .bib file

@article{DBLP:journals/tac/ChiangW16,
  author    = {Hsiao{-}Dong Chiang and
               Tao Wang},
  title     = {On the Number and Types of Unstable Equilibria in Nonlinear Dynamical
               Systems With Uniformly-Bounded Stability Regions},
  journal   = {{IEEE} Trans. Autom. Control.},
  volume    = {61},
  number    = {2},
  pages     = {485--490},
  year      = {2016},
  url       = {https://doi.org/10.1109/TAC.2015.2438416},
  doi       = {10.1109/TAC.2015.2438416},
  timestamp = {Wed, 20 May 2020 21:30:32 +0200},
  biburl    = {https://dblp.org/rec/journals/tac/ChiangW16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics